| Catalog Number |
168-300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "pain, possible leaking of mammary implants and textured mammary implants".This record is for the right-side.Device remains implanted.
Event or Problem Description
Healthcare professional later reported "particles in valve".This record is for the right-side.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: anxiety-product/procedure: unable to observe as it is not related to the device.Pain: unable to observe as it is not related to the device.Deflation: not observed.Particles in valve: not observed.As per the investigation procedure, creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: a2, d9, h3, h6.
Event or Problem Description
Healthcare professional reported right side "pain, possible leaking of mammary implants and textured mammary implants".Healthcare professional later reported right side "particles in valve".Device has been explanted.